Citation: Dr.Kasper Jasper. "The Art of Gel Freebasing: An Experience with Fentanyl (transdermal patches) (ID 66021)". Erowid.org. Mar 5, 2009. erowid.org/exp/66021
Alright, this is a report of my experiences with the Fentanyl gel containing Duragesic transdermal patches. I have severe degenerative disc diseases, Sheuermann's Kyphosis of the thoracic spine, stenosis of both the thoracic and lumbar regions of my spine. Very painful, indeed. I have a physician who has always been understanding enough to try several painkillers to treat my conditions, including Dilaudid tablets, OxyContin, Percocet, and the Duragesic Transdermal patch.
The Percocet and Duragesic are the two main painkillers that actually help me. But after about two months of using the Duragesic patch in the prescribed manner, the pain relieving properties seemed to go away. So I figured that I would try freebasing it, as I extremely dislike needles, and with an opiate of this strength, it would be unwise to inject it anyway. The cigarette technique did nothing for me, and left me feeling like I wasted a patch. The tin-foil technique seems to work extremely well, and is my main method for self administering the Fentanyl. I don't know if this has happened with anyone else, but when I fry the gel down to almost nothing, and then it starts to turn black, I'll get a slight, although temporary sting in my throat, and almost immediately, I'll get a major headrush from the now blackened gel, and an extremely strong euphoric feeling, but this only happens when the gel turns charcoal-black.
I have smoked ten 12mcg/hr Duragesic patches in one day before, and with no ill effect, although I would not exactly recommend it for anyone else. [Erowid Note: If the full quantity of fentanyl contained in a patch is taken all at once, it can be potentially deadly in those not heavily tolerated to high doses of opioids, and perhaps even in some opioid-dependent people.]
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.